| Model Number |
1723633 |
| Medical Device Problem Code |
Operating System Becomes Nonfunctional (2996)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
Event or Problem Description
Customer reported bed is not working.This report was filed in our complaint handling system as complaint #c-2330641.
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "operating table is not working" couldn¿t confirmed during the inspection.During the log file review, relevant items were observed.The tabletop was moved longitudinal to one side.Then an additional tabletop section was attached the tabletop.This tabletop section will limit the longitudinal slide to prevent a critical situation.As the longitudinal slide was already over this limit, the operating table did not allow further movements.Only movements in the opposite direction were allowed and displayed on the remote-control screen to notify the user.No malfunction of the device was confirmed; the allegation was traced to use error.Based on this, no further actions are required, and the complaint was determined to not meet the definition of a reportable event.
Event or Problem Description
Customer reported bed is not working.This report was filed in our complaint handling system as complaint #(b)(4).